# SDR DALA2018020300639

- Difficulty date: February 2, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 150-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS Y=150 TO 200 X=-44, Y=150 X=-32 TO X=-44 AND Y=150 X=-44 TO X=-50 PAX CABIN IS OUT OF LIMITS (W1) (AMDS 5300-2010). NRC 00453: LEVEL CORROSION 2, FLOOR SUPPORTS Y=150 TO 200 X=-44, Y=150 X=-32 TO X=-44 AND Y=150 X=-44 TO X=-50 WERE REPLACED PER B717 SRM 51-41-02, SRM 51-41-05, AND SRM 51-41-08. (LP #0409155)
